본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Bulletin of the Korean Mathematical Society = 대한수학...Bulletin of the Korean Mathematical Society = 대한수학회보 18건

  1. [국내논문]   HYPERCYCLIC OPERATOR WEIGHTED SHIFTS   피인용횟수: 1

    Hazarika, Munmun (Department of Mathematical Sciences, Tezpur University ) , Arora, S.C. (Department of Mathematics, University of Delhi)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.41 no.4 ,pp. 589 - 598 , 2004 , 1015-8634 ,

    초록

    We consider bilateral operator weighted shift T on $L^2$ (K) with weight sequence ${[A_{n}]_{n=-{\infty}}}^{\infty}$ of positive invertible diagonal operators on K. We give a characterization for T to be hypercyclic, and show that the conditions are far simplified in case T is invertible.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   A GENERALIZATION OF THE JACOBSON RADICAL  

    Naghipour, A.R. (Faculty of Mathematics and Computer Science, Amirkabir University of Technology, and Institute for Studies in Theoretical Physics and Mathematics ) , Yamini, A.H. (Faculty of Mathematics and Computer Science, Amirkabir University of Technology)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.41 no.4 ,pp. 599 - 608 , 2004 , 1015-8634 ,

    초록

    Let R be an associative ring with identity and J(R) be the Jacobson radical of R. In this paper we investigate the generalization of the Jacobson radical of R, J* (R) say. Also we study the rings that J*(R) = J(R).

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   PSEUDO-PARALLEL REAL HYPERSURFACES IN COMPLEX SPACE FORMS  

    Lobos, Guillermo A. (Departmento de Matematica, Universidade Federalde Sao Carlos ) , Ortega, Miguel (Departmento de Geometria Y Topologia, Facultad de Ciencias, Universidad De Granada)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.41 no.4 ,pp. 609 - 618 , 2004 , 1015-8634 ,

    초록

    Pseudo-parallel real hypersurfaces in complex space forms can be defined as an extrinsic analogues of pseudo-symmetric real hypersurfaces, that generalize the notion of semi-symmetric real hypersurface. In this paper a classification of the pseudo-parallel real hypersurfaces in a non-flat complex space forms is obtained.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   OSCILLATION OF PARABOLIC NEUTRAL DELAY DIFFERENCE EQUATIONS  

    Saker, S.H. (Department of Mathematics, Faculty of Science, Mansoura University)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.41 no.4 ,pp. 619 - 632 , 2004 , 1015-8634 ,

    초록

    Some new oscillation criteria for parabolic neutral delay difference equations corresponding to two sets of boundary conditions are obtained. Our results improve the well known results in the literature.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   NEW INEQUALITIES OF OSTROWSKI AND TRAPEZOID TYPE FOR N-TIME DIFFERENTIABLE FUNCTIONS   피인용횟수: 1

    Pachpatte, B.G. (57 Shri Niketan Colony, Near Abhinay Talkies)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.41 no.4 ,pp. 633 - 639 , 2004 , 1015-8634 ,

    초록

    In this paper using integral representations for n-time differentiable mappings, we establish new generalizations of certain Ostrowski and Trapezoid type inequalities by using fairly elementary analysis.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   ON ZEROS OF CERTAIN SUMS OF POLYNOMIALS  

    Kim, Seon-Hong (Department of Mathematics, College of Natural Science, Chosun University)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.41 no.4 ,pp. 641 - 646 , 2004 , 1015-8634 ,

    초록

    A convex combination of two products with same degree of finitely many finite geometric series with each having even degree does not always have all its zeros on the unit circle. However, in this paper, we show that a polynomial obtained by just adding a finite geometric series multiplied by a large constant to such a convex combination has all its zeros on the unit circle.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   ON SOME TYPES OF CONTINUOUS FUZZY MULTIFUNCTIONS  

    Ekici, Erdal (Department of Mathematics, Canakkale Onsekiz Mart University)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.41 no.4 ,pp. 647 - 656 , 2004 , 1015-8634 ,

    초록

    In this paper, by using operations, some characterizations and some properties of fuzzy lower and upper continuous multifunctions and its weaker and stronger forms including fuzzy lower and upper weakly continuous, fuzzy lower and upper ${\theta}-continuous$ , fuzzy lower and upper strongly ${\theta}-continuous$ , fuzzy lower and upper almost strongly ${\theta}-continuous$ , fuzzy lower and upper weakly ${\theta}-continuous$ , fuzzy lower and upper almost continuous, fuzzy lower and upper super continuous, fuzzy lower and upper ${\delta}-continuous$ , are presented.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   SKEW POWER SERIES EXTENSIONS OF α-RIGID P.P.-RINGS   피인용횟수: 1

    Hashemi, Ebrahim (Department of Mathematics, University of Tarbiat Modarres ) , Moussavi, Ahmad (Department of Mathematics, University of Tarbiat Modarres)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.41 no.4 ,pp. 657 - 664 , 2004 , 1015-8634 ,

    초록

    We investigate skew power series of $\alpha$ -rigid p.p.-rings, where $\alpha$ is an endomorphism of a ring R which is not assumed to be surjective. For an $\alpha$ -rigid ring R, R[[ ${\chi};{\alpha}$ ]] is right p.p., if and only if R[[ ${\chi},{\chi}^{-1};{\alpha}$ ]] is right p.p., if and only if R is right p.p. and any countable family of idempotents in R has a join in I(R).

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   ASYMPTOTIC STABILITY IN GENERAL DYNAMICAL SYSTEMS  

    Lim, Young-Il (Department of Mathematics, Hoseo University ) , Lee, Kyung-Bok (Department of Mathematics, Hoseo University ) , Park, Jong-Soh (Department of Mathematics, Chungnam National University)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.41 no.4 ,pp. 665 - 676 , 2004 , 1015-8634 ,

    초록

    In this paper we characterize asymptotic stability via Lyapunov function in general dynamical systems on c-first countable space. We give a family of examples which have first countable but not c-first countable, also c-first countable and locally compact space but not metric space. We obtain several necessary and sufficient conditions for a compact subset M of the phase space X to be asymptotic stability.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   AN EMBEDDING OF BIRGET-RHODES EXPANSION OF GROUPS INTO A SEMIDIRECT PRODUCT  

    Choi, Keun-Bae (Department of Mathematics Education, Jeju National University of Education ) , Lim, Yong-Do (Department of Mathematics, Kyungpook National University)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.41 no.4 ,pp. 677 - 690 , 2004 , 1015-8634 ,

    초록

    In this paper, we prove that the Birget-Rhodes expansion $\={G}^R$ of a group G is not a semi direct product of a semilattice by a group but it can be nicely embedded into such a semi direct product.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지